# SDR UALA2011033001510

- Difficulty date: March 30, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 32,990 hours, 14,313 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 398
- Condition: Cracked
- Location: Cabin
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S WINDSHIELD CRACKED, RTFL.  CAPT'S WINDSHIELD WAS HISSING.  RPLD WINDSHIELD PER AMM.  ACCOMPLISHED PRESSURIZATION CHK PER JRH, NO LEAKS NOTED.  ALSO ACCOMPLISHED CPC 1 & 2 CHK.  TEST PASSED, NO FAULTS.
